# SDR DALA2017121308556

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 47,839 hours, 6,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ESPU SYSTEM TEST, FAULTED ESCAPE SLIDE LIGHT (17WL) DOOR 4.  REPLACED DOOR 4L SLIDE.  LP 9837855.
